Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Irritated skin on labia majora towards anus with bumps after surgical abortion. What to do ?

Hi Doctor, I had a surgical abortion last week thursday and the day of after my abortion the skin on my labia majora towards my anus id irritated there are a few small bumps but also seems as if my skin is peeling. I am not worried about an std because i have not had sex since i became pregnant. What might this be and what can i do to fix it?
Asked On : Mon, 29 Oct 2012
Answers:  1 Views:  134
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
OBGYN 's  Response

Savlon or some antiseptic used during the procedure or gloves can cause this type of allergy.

Apply clobetasol ointment and antibiotic cream like neomycin locally.take antihistaminic like levocetrizine under doctor's prescription.If painful , take NSAID under doctor's is better to show it to your doctor if persists for a longer period.
Get blood sugar F done
Best wishes
Answered: Tue, 30 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor